# SDR SWAA2022041111402

- Difficulty date: December 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 47,831 hours, 28,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RIGHT HAND TRANSITION ANGLE; 25.2RBL; CORRODED AROUND FASTENER HOLES FROM STA 420-440. / REMOVED AND REPLACED FWD CARGO COMPARTMENT RIGHT HAND TRANSITION ANGLE PART NUMBER 143A8126U21; 25.2RBL; STA 420-440. PER SRM 51-40-02. SEE TASK AND WIPS FOR PARTIAL WORK ACCOMPLISHED.
